# SDR USAA2013032800009

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 55,198 hours, 20,578 cycles
- System (JASC): 2540 · Lavatories
- Part: Spring
- Part number: 0234913
- Condition: Weak
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY TRASH RECEPTACLE DOOR WAS NOT CLOSED.  REPLACED SPRINGS ON FORWARD LAVATORY TRASH RECEPTACLE FLAP BESIDE SINK REFERENCE MAINTENANCE MANUAL CHAPTER 20.
